# SDR UALA2010122004630

- Difficulty date: December 19, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 41,737 hours, 11,070 cycles
- Engine: Pwa PW4052
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON SEATS 26-35 HJ ON INTERMITTENTLY IN FLIGHT.  FOUND BROKEN WIRE OF EMERGENCY LIGHT AT 36HJ.  REPLACED EMERGENCY LIGHT STRIP IAW MM AND EMERGENCY LIGHT OPS CHECKED OK.
